My husband has been on atorvastatin since September and in January started on a Keppra for seizures, two weeks after started with itchy spots. Dr thinks it's the statin. Anyone else have any similar experiences? Hes due to see dr in dermatology on Tuesday to see what it might be.
I had itchy skin and difficult joints within a few days of taking Atorvastatin. I was 68 and Dr agreed I could stop taking it. Itches went away. He also offered other statins and depending on circumatances, this would seem to be a sensible plan.
It seems a long time between September taking atorvastatin and itchy etc in January.
With all the tablets us SS are given, its hard to know if any one of them is causing a problem.
Do say to hubby from me. I wish you both all the best
Thank you for your reply Colin. I agree it is along time. I would have thought the side effects would have kicked in sooner. Hopefully the dr on Tuesday will shed some light on it. I just wonder whether it's the keppra.
I will certainly pass on your good wishes. Thank you.
Do let us know the outcome. We are nearly all just stroke survivors with no medical training, so we do like to share experiences. It is more likely that keppra will be the problem purely as the timing "fits".
Stroke does play tricks on us. Its not a big deal, but I get phantom toothache. Now who would think that would occur ? My damage is right sided lacunar yet areas of my brain that should be far away from the right side, seem to come in to play. I was 68 when the stroke got me. Now I never know what aches and pains are old age and what is stroke related. I try very hard to be positive and to smile.